# SDR ASAA2013110596302

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 50,128 hours, 28,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583470
- Condition: Cracked
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP ABOVE FWD E/E RACK BROKEN.  ACFT GROUNDED.   REMOVED AND INSTALLED FLOOR STRAP IAW SRM 51-40-02.
